Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (7): 856-866    DOI: 10.1007/s10114-016-5129-8
Articles Current Issue| Next Issue| Archive| Adv Search |
An Interpolation of Hardy Inequality and Moser-Trudinger Inequality on Riemannian Manifolds with Negative Curvature
Yan Qing DONG, Qiao Hua YANG
School of Mathematics and Statistics, Wuhan University, Wuhan 430072, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7